# SDR NSVA2010205

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 5,974 hours, 5,931 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOOR DIDN'T CLOSE AFTER TAKEOFF.  RETURNED TO FIELD.  COULD NOT DUPLICATE, CHANGING SHUTTLE VALVE AS A PROCAUTIONARY MEASURE.
